# SDR DALA14035909232

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 33,172 hours, 23,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 101.55 CAPTAIN`S SIDE ELEVATOR CABLE FEED THROUGH AND WEB DAMAGED.  REPAIRED IAW ERA 526158-14, REV O.
